# SDR AALA20120123TUL02

- Difficulty date: January 23, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- Aircraft time: 62,183 hours, 21,489 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD SLAT NUMBER 3 UPPER SKIN CORRODED.  INSTALLED REPAIR PLATE AND DOUBLERS PER SRM 57-43-01-2R1 FIGURE 201 SHEET NUMBER 3.
